What should i do if some soap foam entered in my penis pipe ?
While bathing soap foam get into my penis pipe after it i get pus mixed in my urine for 5 days what may be the reason of it While bathing soap foam get into my penis pipe after it i get pus mixed in my urine for 5 days what may be the reason of it
Welcome to HealthcareMagic forum.
You are having a severe urinary infection due to which your urine has turned pus like.It is just a coincidence that you noticed it after the foam entered your penis. A soap solution is not likely to cause such an infection.
Dr. Rakhi Tayal
Answered: Fri, 4 Mar 2011
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]